MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES

EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES
Model Number 20000GSA
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.H6 health effect, impact code: non-serious injury/illness/impairment.B2: other serious- even though there was no reintervention, there is a potential for reintervention in this case.
 
Event or Problem Description
Edwards received notification of a pascal in mitral procedure where after crossing the septum, before removal of introducer and wire, air was visualized in la (left atrium) and aorta on tte (transesophageal echocardiogram).The physician decided to remove the guide sheath and cancel the case.The patient had no hemodynamic changes.The patient woke up from anesthesia without any effects.The case will be rescheduled.There were no concerns with the guide sheath during prep.Root cause of air is undetermined.The guide sheath was discarded.

Brand Name
EDWARDS PASCAL PRECISION
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key24845271
Report Number2015691-2026-14056
Device Sequence Number12995781
Product Code NKM
UDI-Device Identifier00690103216967
UDI-Public(01)00690103216967(17)270203(11)260203
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P220003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20000GSA
Device Lot Number67421380
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale